# SDR C2XA97CL022

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE EXTERIOR EMERGENCY LIGHTS BOTH FORWARD AND AFT ON THE RIGHT SIDE OF THE FUSELAGE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS IN BOTH FORWARD AND AFT EXTERIOR EMERGENCY LIGHTS IAW EMB 120 MM 33-52-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
